# SDR JJBA20210317041

- Difficulty date: March 17, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N16170
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500850
- Aircraft time: 35,810 hours, 23,979 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISS DRILLED ONE EACH FASTENER HOLE IN FWD FUSELAGE SKIN DURING THE REMOVAL OF EXISTING REPAIR DOUBLER AT FR 2+0.750" S11R+8.250. CUTOUT DAMAGE IN FWD FUSELAGE SKIN AT FR 2+.0750" AND STGR 11R + 8.250". REPAIR DOUBLER AND FILLER FABRICATED AND INSTALLED.
